Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Constrained Poisson algebras and strong homotopy representations


Author: Jim Stasheff
Journal: Bull. Amer. Math. Soc. 19 (1988), 287-290
MSC (1985): Primary 18G10, 17B55, 81E13; Secondary 58H10, 70H99, 81C99
DOI: https://doi.org/10.1090/S0273-0979-1988-15645-5
MathSciNet review: 940489
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 18G10, 17B55, 81E13, 58H10, 70H99, 81C99

Retrieve articles in all journals with MSC (1985): 18G10, 17B55, 81E13, 58H10, 70H99, 81C99


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1988-15645-5